# SDR ASAA2019062759829

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 14,695 hours, 4,709 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAINS FMC FAILED, DISPLAYED VTK. OPERATED WITH FMC BOTH ON RIGHT. GROUNDED - YES. REF B737-900 FIM 34-61 TASK 801. NO CURRENT FAULTS. LEG 01 SHOWS PGM- FAULT ON L FMC. REF FIM 34-61 TASK 837. OPS TEST NORMAL.
